# SDR AALA201801109002

- Difficulty date: December 8, 2017
- Submitted: January 10, 2018
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 76,510 hours, 10,657 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Nut
- Part number: 201267639
- Part serial: S8401MDG0165
- Condition: Corroded
- Location: Zone 700
- Part time: 29,979 hours, 4,173 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION OF UPPER CARDAN NUT ON RIGHT HAND MAIN LANDING GEAR SIDE STAY BETWEEN STA 732 TO STA 1469 BETWEEN RIB 2 AND RIB 3. REPLACED UPPER CARDAN NUT PER EA 275970.
